Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.

I have history of prescription drugs abuse. Wild years, partying, bad influences, etc. Long story short, I left that all behind me.

But, my life is on the edge again. Few months ago, I fell from stairs and injured my back. Dr prescribed me opana by mistake because he doesn't know my history (I moved towns). From start I experienced mild euphoria from using opana. With time, I started to using it more and more. Until one day, it hits me - I'm hooked up again, although I swear that won't happen ever again.

I must quit! To do so, please, give me some information about withdrawal. Tips, exercises, and most important how long it will last?

Loading...

User avatar
Health Advisor
786 posts

Hello.

It's great to see that you are determined to go through withdrawal process. As you already know, that's important first step. 

Opana withdrawal symptoms vary from person to person but the most common are: fever with sweating, nausea and vomiting, muscle spasm and muscle pain, seizures and mood swings. 

When you are ready to go through detox, the most important thing is pain management. The first week is the worst. If you manage to endure it, rest of process can be over within month or so (in some cases withdrawal last longer). Remember that opama overdose can be deadly, so restrain yourself from taking it ever again.

An Opama withdrawal is often followed by severe depression, so try to get all support you can from your loved ones. Keep a diary, watch movies with them, go in long walks, etc.

Wish you all the best!

Reply

Loading...